Header menu link for other important links
Soft Maximal and Irreducible Int-Ideals of a Ring
J. Ghosh, , T.K. Samanta
Published in World Scientific Publishing Co. Pte Ltd
Volume: 16
Issue: 1
Pages: 37 - 52
In this paper, the concepts of soft maximal int-ideal and soft irreducible int-ideal of a ring are introduced and some properties of these notions have been studied. Also we point out some facts of a ring which cannot be extended to the soft setting and it is justified by suitable examples. © 2020 World Scientific Publishing Company.
About the journal
JournalNew Mathematics and Natural Computation
PublisherWorld Scientific Publishing Co. Pte Ltd